# SDR ABXA9500105

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Part number: S2210370P4101
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07, ASB 32-244, FOUND SECONDARY LINKAGE CLEVIS ON LEFT MAIN OUTBOARD GEAR DOOR DRIVE ROD WORN.  REPLACED BUSHING ON LINK ASSEMBLY ON LEFT MAIN GEAR OUBOARD DRIVE ROD IAW DC-9 MM 32-10-0.
